Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A divisibility property of the Bernoulli polynomials


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 3 (1952), 604-607
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0051872-4
MathSciNet review: 0051872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz, Some congruences for the Bernoulli numbers, Amer. J. Math. MR 0051871 (14:539c)
  • [2] Emma Lehmer, On congruences involving Bernoulli numbers and the quotients of Fermat and Wilson, Ann. of Math. (2) vol. 39 (1938) pp. 350-360. MR 1503412
  • [3] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0051872-4
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society